Hello. I have taken cymbala for about 3 years. It cause soft erections and low libido. I tapered off it and during this phase the sexual problems were 80% better. After being totally off it for 2 weeks the sexual problems are worse than ever. I can't really achieve any erection and cannot climax.
Has anyone had these same issues? I am not sure if my body is still adjusting from being off it.
Still adjusting. There are vitamins to take which help. Source Naturals has one called Male Response. You should also eat right (veggies, not as much meat) as well as exercise. I don't work for Source Naturals or make any money from them !
First I would give a couple more weeks to clear out your system, why your doing this try eating healthy, get off any alcohol and get some exercise going, its getting fit inside and out, all helps for a good sex life, try reading about Tribulus, its for boosting your libido and could get your ejeculations going again, you could try DHEA as a boost as well but please read about first, and natural things like cayenne, garlic, erection tea and the 5G's just Google them and look for pegym.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.